# SDR SWAA094807

- Difficulty date: July 21, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 43,880 hours, 36,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65475776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 982, BETWEEN STR 22R TO STR 23R.  REPAIRED SKIN PER SWA EA.
